How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Your Own Question
,
Category: Neuropathy
Satisfied Customers: 0
Experience:  dasdasd
94535712
Type Your Neuropathy Question Here...
is online now

Please help im terrified. I started taking Great Lakes

Customer Question

Please help im terrified. I started taking Great Lakes collagen supplement for 2 months. Just for joint health. Within the last two weeks ive been having major parathesia in my arms legs and genitals. My appetite has gone, ive got diluted pupils. My sweat stinks of ammonia. It contained amino acidslike glycine and glutamate acid. My genitals are completely numb, im terrified. I can’t feel a thing. Since I stopped taking it Ive read glutamate can destroy nerve endings and glycine causing more problems with the nervous system. This is frightening, im showing all symptoms of autonomatic neuropathy. I had a massive heart pulse when i came off it. Please help me I cannot feel anything in my genitals
Submitted: 2 months ago.
Category: Neuropathy
Expert:  Dr. David replied 2 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

how old are you?

taking these collagen supplements shouldn't be causing you these effects

do you have bad anxiety disorder?

severe anxiety symptoms can magnify symptoms and make you worried.